# SDR CALA0600329

- Difficulty date: September 2, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 61,624 hours, 31,931 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 654945631
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 1 FLAP TRACK AFT SPAR FITTING CORRODED AT MOUNT BOLT.  THE SPAR FITTING WAS REMOVED AND REPLACED IAW SRM 51-40-02 AND BOEING DRAWING 65-46429.
